# SDR SCNA20251218495

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 56,071 hours, 30,192 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SMOKING LIGHTS INOP AT THE FOLLOWING SEAT LOCATIONS:  6D, 11D, 29D, 10A, 19A	RELAMPED NO SMOKING LIGHTS 6D, 11D, 29D,10A,AND 19A REF AMM 33-25-00. OK FOR SERVICE
